首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
REVIEWS OF PROGRESS OF DAIRY SCIENCE .F. MILK-BORNE DISEASE
被引:1
|
作者
:
SMITH, J
论文数:
0
引用数:
0
h-index:
0
SMITH, J
机构
:
来源
:
JOURNAL OF DAIRY RESEARCH
|
1961年
/ 28卷
/ 01期
关键词
:
D O I
:
10.1017/S0022029900010657
中图分类号
:
S8 [畜牧、 动物医学、狩猎、蚕、蜂];
学科分类号
:
0905 ;
摘要
:
引用
收藏
页码:87 / +
页数:1
相关论文
共 50 条
[1]
REVIEWS OF THE PROGRESS OF DAIRY SCIENCE .F. MILK-BORNE DISEASE
SMITH, J
论文数:
0
引用数:
0
h-index:
0
SMITH, J
JOURNAL OF DAIRY RESEARCH,
1959,
26
(01)
: 88
-
104
[2]
REVIEWS OF PROGRESS OF DAIRY SCIENCE .F. MILK-BORNE DISEASE
MCCOY, JH
论文数:
0
引用数:
0
h-index:
0
MCCOY, JH
JOURNAL OF DAIRY RESEARCH,
1966,
33
(01)
: 103
-
+
[3]
REVIEWS OF THE PROGRESS OF DAIRY SCIENCE .F. MILK-BORNE DISEASE
SMITH, J
论文数:
0
引用数:
0
h-index:
0
SMITH, J
JOURNAL OF DAIRY RESEARCH,
1957,
24
(01)
: 121
-
133
[4]
REVIEWS OF THE PROGRESS OF DAIRY SCIENCE .F. MILK-BORNE DISEASES
SMITH, J
论文数:
0
引用数:
0
h-index:
0
SMITH, J
JOURNAL OF DAIRY RESEARCH,
1953,
20
(01)
: 115
-
126
[5]
REVIEWS OF THE PROGRESS OF DAIRY SCIENCE .F. MILK-BORNE DISEASES
SMITH, J
论文数:
0
引用数:
0
h-index:
0
SMITH, J
JOURNAL OF DAIRY RESEARCH,
1946,
14
(03)
: 419
-
438
[6]
REVIEWS OF PROGRESS OF DAIRY SCIENCE - MILK-BORNE DISEASE
BOTHWELL, PW
论文数:
0
引用数:
0
h-index:
0
BOTHWELL, PW
JOURNAL OF DAIRY RESEARCH,
1963,
30
(01)
: 109
-
+
[7]
REVIEWS OF THE PROGRESS OF DAIRY SCIENCE - SECTION-F MILK-BORNE DISEASE
SMITH, J
论文数:
0
引用数:
0
h-index:
0
SMITH, J
JOURNAL OF DAIRY RESEARCH,
1955,
22
(01)
: 113
-
125
[8]
REVIEWS OF THE PROGRESS OF DAIRY SCIENCE SECTION-F MILK-BORNE DISEASES - SAFE MILK - THE GENERAL POLICY IN GREAT-BRITAIN
SMITH, J
论文数:
0
引用数:
0
h-index:
0
SMITH, J
JOURNAL OF DAIRY RESEARCH,
1950,
17
(01)
: 91
-
105
[9]
MILK-BORNE DISEASE IN MASSACHUSETTS
Bigelow, George H.
论文数:
0
引用数:
0
h-index:
0
Bigelow, George H.
Forsbeck, Filip C.
论文数:
0
引用数:
0
h-index:
0
Forsbeck, Filip C.
AMERICAN JOURNAL OF PUBLIC HEALTH,
1927,
17
(10)
: 1019
-
1023
[10]
Elimination of milk-borne disease
Davison, WC
论文数:
0
引用数:
0
h-index:
0
机构:
Duke Univ, Sch Med, Dept Pediat, Durham, NC USA
Davison, WC
AMERICAN JOURNAL OF DISEASES OF CHILDREN,
1935,
49
(01):
: 72
-
78
←
1
2
3
4
5
→